Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Took meth last night. Will it be safe to take tenormin now?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I to took Meth last night after pausing 3 years, last intake 12 hours ago. Can I take my high blood pressure medicine now, or is there any danger? The medicine prescribed is TENORMIN. I am 43 years old.
Posted Fri, 19 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Chakravarthy Mazumdar 3 hours later

You can take the blood pressure medicine (TENORMIN) if the BP is more than 140/90 mm HG now. If BP is under 140/90 you can wait for 12 more hours until then all the Meth would be flushed out of the body. Continue with BP medicine as you were taking earlier.

However let me advise you not to taking Meth when you are already hypertensive and on medications. The medications can interact and cause untoward hazard.

Hope this answer helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor